American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Zon I Chang. Finite groups with prime $p$ to the first power . Trans. Amer. Math. Soc. 222 (1976) 267-288. MR 0427464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. A. Miller. The $\phi$-subgroup of a group . Trans. Amer. Math. Soc. 16 (1915) 20-26. MR 1500995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia